# SDR SWAA2017090816199

- Difficulty date: August 22, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 7 SLAT SS 322.71, LOWER SLAT SKIN CRACKED AT ACTUATOR ATTACH FITTING AFT FASTENER HOLE.  REMOVED AND REPLACED THE NR 7 SLAT IAW SRM.
